MAUDE Adverse Event Report: COOK INC TURBO-JECT STANDARD POWER INJECTABLE PICC LINE PICC; LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER

COOK INC TURBO-JECT STANDARD POWER INJECTABLE PICC LINE PICC; LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER
Model Number N/A
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.A follow-up report will be submitted upon receipt of additional information or completion of the investigation.
 
Event or Problem Description
International customer reported that a patient was scheduled to undergo placement of a turbo-ject standard power injectable picc line for an unspecified indication.The tip of the catheter sheath was observed to be damaged upon opening the package.The device was not used.A replacement catheter was obtained to complete the intended procedure.There are no adverse patient consequences related to this event.The device was received by the manufacturer for evaluation.
 
Additional Manufacturer Narrative
Investigation ¿ evaluation.A review of the complaint history, manufacturing instructions, quality control data and visual inspection was conducted during the investigation.The supplied plvw-5.0-18-7-denny-a peel away from the upicds-5.0-ct-nt-1110, turbo-ject standard power injectable picc line having a product label lot number consisting of 6537980 was returned in an opened, unused but damaged condition.A visual examination of the plvw-5.0-18-7-denny-a peel -away was confirmed to exhibit damage to the sheath at the distal tip.A review of the device history record (work order) was reviewed and confirmed that no nonconformance was recorded.To date, a further search of the manufacturer's records revealed this complaint to be the only reported complaint associated to the complaint lot number (6537980).The actual root cause is considered to be inconclusive.We will notify the appropriate personnel and continue to monitor for similar complaints.

Brand Name
TURBO-JECT STANDARD POWER INJECTABLE PICC LINE PICC
Common Device Name
LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6683450
Report Number1820334-2017-01646
Device Sequence Number121787
Product Code LJS
UDI-Device Identifier00827002037885
UDI-Public(01)00827002037885(17)180121(10)6537980
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K111244
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberUPICDS-5.0-CT-NT-1110
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/08/2017
Supplement Date Received by Manufacturer12/18/2017
Initial Report FDA Received Date07/01/2017
Supplement Report FDA Received Date01/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1